Articles | Volume 16, issue 9
https://doi.org/10.5194/hess-16-3327-2012
https://doi.org/10.5194/hess-16-3327-2012
Research article
 | 
18 Sep 2012
Research article |  | 18 Sep 2012

An analytical solution for tidal propagation in the Yangtze Estuary, China

E. F. Zhang, H. H. G. Savenije, S. L. Chen, and X. H. Mao

Viewed

Total article views: 3,471 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,549 1,769 153 3,471 171 133
  • HTML: 1,549
  • PDF: 1,769
  • XML: 153
  • Total: 3,471
  • BibTeX: 171
  • EndNote: 133
Views and downloads (calculated since 01 Feb 2013, article published on 20 Feb 2012)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 20 Feb 2012)

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 14 Apr 2024
Download